Journal of Mathematics and Statistics

Description

Journal of Mathematics and Statistics is a peer reviewed open access international scientific journal presents original and valuable research in all areas of applied and theoretical mathematics and statistics.

Research Article

Ranking of Simultaneous Equation Techniques to Small Sample Properties and Correlated Random Deviates

Pages : 260-266

DOI : 10.3844/jmssp.2009.260.266

Published On : December 31, 2009

Evolution of Spatial Correlation of Mean Diameter: A Case Study of Trees in Natural Dipterocarp Forest

Pages : 267-269

DOI : 10.3844/jmssp.2009.267.269

Published On : December 31, 2009

Random Sum of Mixtures of Sum of Bivariate Exponential Distributions

Pages : 270-275

DOI : 10.3844/jmssp.2009.270.275

Published On : December 31, 2009

Homomorphisms on Lattices of Measures

Pages : 276-282

DOI : 10.3844/jmssp.2009.276.282

Published On : December 31, 2009

An Extension of Yoshida, Imoto, Higuchi and Miyano Result

Pages : 283-286

DOI : 10.3844/jmssp.2009.283.286

Published On : December 31, 2009

Assessing Computer Knowledge in Senior High School: A Case Study of the Upper East Region in Ghana

Pages : 287-297

DOI : 10.3844/jmssp.2009.287.297

Published On : December 31, 2009

Estimation of the Extreme Value Type I Distribution by the Method of LQ-Moments

Pages : 298-304

DOI : 10.3844/jmssp.2009.298.304

Published On : December 31, 2009

Cost Analysis of a System Involving Common-Cause Failures and Preventive Maintenance

Pages : 305-310

DOI : 10.3844/jmssp.2009.305.310

Published On : December 31, 2009

Robust Estimations as a Remedy for Multicollinearity Caused by Multiple High Leverage Points

Pages : 311-321

DOI : 10.3844/jmssp.2009.311.321

Published On : December 31, 2009

Intervention Model for Analyzing the Impact of Terrorism to Tourism Industry

Pages : 322-329

DOI : 10.3844/jmssp.2009.322.329

Published On : December 31, 2009

Heuristic Placement Routines for Two-Dimensional Bin Packing Problem

Pages : 334-341

DOI : 10.3844/jmssp.2009.334.341

Published On : December 31, 2009

On Numerical Ranges of Nilpotent Elements of C*-Algebra

Pages : 348-351

DOI : 10.3844/jmssp.2009.348.351

Published On : December 31, 2009

A Solution Methodology of Bi-Level Linear Programming Based on Genetic Algorithm

Pages : 352-359

DOI : 10.3844/jmssp.2009.352.359

Published On : December 31, 2009

On Calculating the Hougaard Measure of Skewness in a Nonlinear Regression Model with Two Parameters

Pages : 360-364

DOI : 10.3844/jmssp.2009.360.364

Published On : December 31, 2009

Asymptotic Distribution of Coefficients of Skewness and Kurtosis

Pages : 365-368

DOI : 10.3844/jmssp.2009.365.368

Published On : December 31, 2009

On Sixtic Lacunary Spline Solutions of Second Order Initial Value Problem

Pages : 369-374

DOI : 10.3844/jmssp.2009.369.374

Published On : December 31, 2009

Hill Climbing Method Using Claus Model for Categorical Data

Pages : 375-378

DOI : 10.3844/jmssp.2009.375.378

Published On : December 31, 2009

Stochastic Optimization for Portfolio Selection Problem with Mean Absolute Negative Deviation Measure

Pages : 379-386

DOI : 10.3844/jmssp.2009.379.386

Published On : December 31, 2009

Elementary Combinatorial-Probabilistic Proof of the Wallis and Stirling Formulas

Pages : 408-410

DOI : 10.3844/jmssp.2009.408.410

Published On : December 31, 2009